Vol. 3, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
An explicit basis for the rational higher Chow groups of abelian number fields

Matt Kerr and Yu Yang

Vol. 3 (2018), No. 2, 173–191
Abstract

We review and simplify A. Beĭlinson’s construction of a basis for the motivic cohomology of a point over a cyclotomic field, then promote the basis elements to higher Chow cycles and evaluate the KLM regulator map on them.

Keywords
higher Chow group, Abel–Jacobi map, polylogarithms, Beĭlinson regulator, Borel's theorem
Mathematical Subject Classification 2010
Primary: 14C25, 14C30, 19E15
Milestones
Received: 28 August 2016
Revised: 27 April 2017
Accepted: 23 July 2017
Published: 24 March 2018
Authors
Matt Kerr
Department of Mathematics
Washington University in St. Louis
St. Louis, MO
United States
Yu Yang
Department of Mathematics
Washington University in St. Louis
St. Louis, MO
United States